MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX30MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX30MM; BONE SCREWS AND PINS : SCREWS
Catalog Number 121730500
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.A2: patient birth year reported as 1956.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a revision of right hip cup in 2023 because of early loosening of cup.The loosening occurred between the metal cup and the bone.The patient was satisfied with the surgical outcome from 2023.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: revision of right hip cup because of early loosening of cup.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment "(b)(4) surgeon answer to pcf - english and (b)(4) surgeon answer to pcf - german".The photographs attached were reviewed, only the labels are shown, they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: quantity manufactured: (b)(4) 2) date of manufacture: 05-23-2023 3) any anomalies or deviations identified in dhr: none 4) expiry date: 04/30/2033 5) ifu reference: (b)(4).H11 additional narrative: added: d10 (concomitant).

Brand Name
PINN CAN BONE SCREW 6.5MMX30MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23076382
Report Number1818910-2025-16065
Device Sequence Number18641033
Product Code LPH
UDI-Device Identifier10603295010159
UDI-Public(01)10603295010159(17)330430(10)D23024233
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121730500
Device Lot NumberD23024233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED STD SIZE 5.; ALTRX NEUT 36IDX54OD.; DELTA CER HEAD 12/14 36MM +8.5.; PINN CAN BONE SCREW 6.5MMX25MM.; PINNACLE SECTOR II CUP 54MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale